CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
ADAPTIVE QUADRATICALLY REGULARIZED NEWTON METHOD FOR RIEMANNIAN OPTIMIZATION 期刊论文
SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS, 2018, 卷号: 39, 期号: 3, 页码: 1181-1207
Authors:  Hu, Jiang;  Milzarek, Andre;  Wen, Zaiwen;  Yuan, Yaxiang
Favorite  |  View/Download:3/0  |  Submit date:2019/03/05
Riemannian optimization  regularization  trust-region methods  inexactness  
A note on semidefinite programming relaxations for polynomial optimization over a single sphere 期刊论文
SCIENCE CHINA-MATHEMATICS, 2016, 卷号: 59, 期号: 8, 页码: 1543-1560
Authors:  Hu Jiang;  Jiang Bo;  Liu Xin;  Wen ZaiWen
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
polynomial optimization over a single sphere  semidefinite programming  best rank-1 tensor approximation  Bose-Einstein condensates  
Genome-wide association study identifies a susceptibility locus for schizophrenia in Han Chinese at 11p11.2 期刊论文
NATURE GENETICS, 2011, 卷号: 43, 期号: 12, 页码: 1228-U84
Authors:  Yue, Wei-Hua;  Wang, Hai-Feng;  Sun, Liang-Dan;  Tang, Fu-Lei;  Liu, Zhong-Hua;  Zhang, Hong-Xing;  Li, Wen-Qiang;  Zhang, Yan-Ling;  Zhang, Yang;  Ma, Cui-Cui;  Du, Bo;  Wang, Li-Fang;  Ren, Yun-Qing;  Yang, Yong-Feng;  Hu, Xiao-Feng;  Wang, Yi;  Deng, Wei;  Tan, Li-Wen;  Tan, Yun-Long;  Chen, Qi;  Xu, Guang-Ming;  Yang, Gui-Gang;  Zuo, Xian-bo;  Yan, Hao;  Ruan, Yan-Yan;  Lu, Tian-Lan;  Han, Xue;  Ma, Xiao-Hong;  Wang, Yan;  Cai, Li-Wei;  Jin, Chao;  Zhang, Hong-Yan;  Yan, Jun;  Mi, Wei-Feng;  Yin, Xian-Yong;  Ma, Wen-Bin;  Liu, Qi;  Kang, Lan;  Sun, Wei;  Pan, Cheng-Ying;  Shuang, Mei;  Yang, Fu-De;  Wang, Chuan-Yue;  Yang, Jian-Li;  Li, Ke-Qing;  Ma, Xin;  Li, Ling-Jiang;  Yu, Xin;  Li, Qi-Zhai;  Huang, Xun;  Lv, Lu-Xian;  Li, Tao;  Zhao, Guo-Ping;  Huang, Wei;  Zhang, Xue-Jun;  Zhang, Dai
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
The weight distribution of a class of p-ary cyclic codes 期刊论文
FINITE FIELDS AND THEIR APPLICATIONS, 2010, 卷号: 16, 期号: 1, 页码: 56-73
Authors:  Zeng, Xiangyong;  Hu, Lei;  Jiang, Wenfeng;  Yue, Qin;  Cao, Xiwang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Cyclic code  Exponential sum  Quadratic form  Weight distribution  Linearized polynomial  
Period-Different m-Sequences With at Most Four-Valued Cross Correlation 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2009, 卷号: 55, 期号: 7, 页码: 3305-3311
Authors:  Helleseth, Tor;  Hu, Lei;  Kholosha, Alexander;  Zeng, Xiangyong;  Li, Nian;  Jiang, Wenfeng
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Cross correlation  m-sequence  quadratic form